Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Condom broke, penis colour changed to purple - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Sexual Problems
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions

User :   hi there
Doctor :   Hi
Doctor :  
How can I help you?
User :   i had protected sex but the condom broke. as soon as i noticed what happened i took a purell hand sanitizing wipe and tried to clean of tip of private area
Doctor :  
User :   it has been bothering me for the last 10 days
User :   it looks as if a vein has burst
User :   is that possible ?
Doctor :  
What is your question
Doctor :   If the vein bursts then there is whole lot of bleed
Doctor :  
and blood all over the area
User :   well the bottom left side of my penis has a shade of purple
User :   what can that be ?
User :   could the purell done that or is that most likely a std ?
Doctor :  
That is an enlarged vein
Doctor :   Ok let me ask you few questions as you are very concerned
Doctor :  
and then I answer all your questions
Doctor :   May I know your age>
User :   21
Doctor :  
Do you have discharge from the penis since then?\

Doctor :  
I concern about your problem, hence giving you a discount code QMED374. You can use this code to get 25% discount.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor